UPM Institutional Repository

On pairwise Lindelof bitopological spaces


Kilicman, Adem and Salleh, Zabidin (2007) On pairwise Lindelof bitopological spaces. Topology and its Applications , 154 (8). pp. 1600-1607. ISSN 0166-8641


In this paper, we shall continue the study of bitopological separation axioms begun by Kelly and obtained some results. Furthermore, we introduce two concepts of pairwise Lindelöf bitopological spaces and the properties for them are established. We also show that a pairwise Lindelöf space is not hereditary property

Download File

PDF (Abstract)
On pairwise Lindelof bitopological spaces.pdf

Download (83kB) | Preview
Official URL or Download Paper: http://dx.doi.org/10.1016/j.topol.2006.12.007

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
DOI Number: https://doi.org/10.1016/j.topol.2006.12.007
Publisher: Elsevier
Keywords: Bitopological space, p-compact, p-Lindelof, p-normal, p-regular, p1-compact, p1-Lindelof, p1-normal
Depositing User: Erni Suraya Abdul Aziz
Date Deposited: 15 Dec 2010 04:05
Last Modified: 28 Sep 2015 08:26
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/j.topol.2006.12.007
URI: http://psasir.upm.edu.my/id/eprint/8694
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item